# SDR AALA201704259019

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 60,608 hours, 22,753 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 97408600140
- Condition: Leaking
- Location: Apu
- Part time: 57,207 hours, 21,992 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A DIRTY SOCK ODOR IN CABIN.  APU OIL COOLER FOUND TO BE LEAKING AT FLANGE. REMOVED AND REPLACED THE OIL COOLER.  AIRCRAFT WAS GROUNDED.
